|Frequent urination after atripla
Nov 21, 2008
It's been 2 days since I started atripla and I pee a lot. Why is that?
Response from Dr. Henry
Atripla would rarely cause polyurua within two days of starting but sometimes the nervous system side effects can have odd manifestations such as urinary frequency. More often there may be other issues such as high blood sugar or urine infection that may warrant discussion with your HIV provider. KH
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.